I had my period on the 10th of May, and it was over on the 15th. On the 16th, my boyfriend and I had sex. He wore a condom and pulled out before finishing. When he finished, the semen in the condom caused the condom to break. A little semen got on my butt, but I didn't know if it could seep down into my vagina. After that, he washed off with soap and hot water and put on another condom and we had sex again. He didn't finish that time. Since I'm worrisome, I took plan B the next day. 5 days later (May 22), I had a 3-4 day long period even though mine wasn't due for another 3 weeks or so. I took 2 pregnancy tests, and the results were negative, but still no sign of my period (June 23). I have a very, very dull pain on my lower sides, and I don't know what that is. Could I be pregnant? Are these side effects to Plan B?
Semen in a condom does not cause it to break. Only bad technique can do that, so I suggest you both read up on the correct use of condoms.
The Plan B will have messed up your menstrual cycle & may well do for a month or two. It's just a case of waiting for your body to re-balance itself.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2018 • 27 answers
Updated 22 Jun 2014 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 11 Oct 2016 • 1 answer
Updated 23 Jun 2018 • 1 answer